# SDR FDEA201108113202

- Difficulty date: August 11, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N381082
- Condition: Corroded
- Location: Bs 1400 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMP WHILE CARRYING OUT REPAIR CORROSION WAS EXPOSED WHILE REMOVING SEALANT AT STA 1400, FRAME LWR STRAP, BETWEEN STRINGERS S26L -26R.  FRAME REMOVED AND REPLACED IAW SRM 51-40-02 REV. 103. REPAIR IS CLASSIFIED AS MAJOR.
